Still wondering how to write a research paper? Click here!
Natasha Jones is a 59-year-old African American who has come to the Neighborhood Clinic today complaining of being dizzy this past week. She also states that she fell and bruised her right arm. Natasha Jones is overweight with a BMI of 25 and a medical history, which includes hypertension, hypercholesterolemia and type 2 diabetes. Her blood pressure during the clinic visit was 85/55. Her current medications include 60 mg nifedipine (Procardia XR), 20 mg atorvatatin (Lipitor), and 500 mg BID of metformin (Glucophage). When Natasha was asked what she was doing immediately prior to falling, she stated that, “I was having my lunch.” Further questioning revealed that she had started drinking grapefruit juice with some of her meals stating, “Sometimes I’ll feel dizzy after eating and feel like I’m going to fall down.”
Based on the case study above, answer the following questions:
- What is the cause of this patient’s current symptoms? Please use technical terms. Give an alternate diagnosis for this patient.
- Would you make any changes to the patient’s current pharmacotherapy? Please explain your decision.
ADDITIONAL INFO: THIS IS THE TEXTBOOK I USE
Poole Arcangelo, Virginia & Andrew Peterson. Pharmacotherapeutics for Advanced Practice 4rd Edition. New York: Lippincott Williams & Wilkins, 2016.
Click here to get reliable academic writing help.
Last Updated on April 25, 2020 by Essay Pro